# SDR IPXA11565471

- Difficulty date: March 6, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 1054-1073
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGITUDINAL BEAM HAS MECHANICAL DAMAGE BS 1054 TO 1073, RBL 25.5.  R & R WITH NEW PART IAW DWG NR144N8017 AND SRM 51-40-02-0G.
